Volume 17 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – Z
Zaag, Hatem
Blow-up results for a strongly perturbed semilinear heat equation: theoretical analysis and numerical method
Zachhuber, Immanuel
Strichartz inequalities with white noise potential on compact surfaces
Zavidovique, Maxime
Convergence of solutions for some degenerate discounted Hamilton--Jacobi equations
Zelditch, Steven
$C^infty$ spectral rigidity of the ellipse
Bergman metrics and geodesics in the space of Kähler metrics on
Zelik, Sergey
Smooth extensions for inertial manifolds of semilinear parabolic equations
Zenginoğlu, Anil
Nondispersive decay for the cubic wave equation
Zhai, Yujia
Five-linear singular integral estimates of Brascamp-Lieb type
Zhang, Cheng
Restriction of toral eigenfunctions to totally geodesic submanifolds
Zhang, Haohao
Degenerating hyperbolic surfaces and spectral gaps for large genus
Zhang, Hong
Dini and Schauder estimates for nonlocal fully nonlinear parabolic equations with drifts
Zhang, Junyong
Global-in-time Strichartz estimates on non-trapping asymptotically conic manifolds
Zhang, Kewei
Some refinements of the partial $C^0$ estimate
Zhang, Lei
Classification of blowup limits for $SU(3)$ singular Toda systems
On rank two Toda system with arbitrary singularities: local mass and new estimates
Zhang, Ruixiang
The endpoint perturbed Brascamp-Lieb inequalities with examples
Zhang, Xiangwen
A second order estimate for general complex Hessian equations
Zhang, Xiaoyi
Regularity of almost periodic modulo scaling solutions for mass-critical NLS and applications
The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher
Zhang, Yeping
scattering matrix and analytic torsion
Zhang, Yuming
Continuity properties for divergence form boundary data homogenization problems
Zhang, Yunfeng
Strichartz estimates for the Schr\"odinger flow on compact Lie groups
Zhang, Zhifei
Global regularity for the Navier-Stokes equations with large, slowly varying initial data in the vertical direction
Global well-posedness of the MHD equations in a homogeneous magnetic field
Zhao, Zihui
Square function estimates, BMO Dirichlet problem, and absolute continuity of harmonic measure on lower-dimensional sets
Zheng, Fan
Stability of traveling waves for the Burgers-Hilbert equation
Zhong, Xiao
$C^{1,\alpha}$-regularity for variational problems in the Heisenberg group
Zhou, Hanming
Invariant distributions and the geodesic ray transform
Zhou, Qi
Quasi-periodic solutions of NLS with Liouvillean Frequencies
Zhou, Ting
Global uniqueness for an IBVP for the time-harmonic Maxwell equations
Zhou, Gang
Derivation of an effective evolution equation for a strongly coupled polaron
Dynamics of nonlinear Schrödinger/Gross–Pitaevskii equations: mass transfer in systems with solitons and degenerate neutral modes
Zhu, Hui
Propagation of singularities for gravity-capillary water waves
Zhu, Jialin
scattering matrix and analytic torsion
Zhu, Jiuyi
Interior nodal sets of Steklov eigenfunctions on surfaces
Zhu, Junyan
Hole probabilities of $\mathrm{SU}(m+1)$ Gaussian random polynomials
Zhu, Maochun
$L^{p}$ and Schauder estimates for nonvariational operators structured on H\"{o}rmander vector fields with drift
Zhu, Xuwen
Degenerating hyperbolic surfaces and spectral gaps for large genus
Zhu, Yuzhe
On a spatially inhomogeneous nonlinear Fokker--Planck equation: Cauchy problem and diffusion asymptotics
Zhuge, Jinping
Large-scale regularity for the stationary Navier-Stokes equations over non-Lipschitz boundaries
Ziegler, Tamar
The inverse conjecture for the Gowers norm over finite fields via the correspondence principle
Zilio, Alessandro
Multidimensional entire solutions for an elliptic system modelling phase separation
Zinsl, Jonathan
Exponential convergence to equilibrium in a coupled gradient flow system modelling chemotaxis
Zlatoš, Andrej
A note on stability shifting for the Muskat problem II: from stable to unstable and back to stable
An improved regularity criterion and absence of splash-like singularities for g-SQG patches
Zorin-Kranich, Pavel
A bootstrapping approach to jump inequalities and their applications
Zwiers, Ian
Standing ring blowup solutions for cubic NLS